Discovery - University of Dundee - Online Publications

Library & Learning Centre

Persistence and global stability of a ratio-dependent predator-prey model with stage structure

Persistence and global stability of a ratio-dependent predator-prey model with stage structure

Research output: Contribution to journalArticle

View graph of relations

Authors

Research units

Info

Original languageEnglish
Pages (from-to)729-744
Number of pages16
JournalApplied Mathematics and Computation
Volume158
Issue number3
DOIs
StatePublished - Nov 2004

Abstract

A ratio-dependent predator–prey model with stage structure for prey is investigated. First, sufficient conditions are derived for the uniform persistence and impermanence of the model. Next, by constructing appropriate Lyapunov functions, a set of easily verifiable sufficient conditions are obtained for the global asymptotic stability of nonnegative equilibria of the model. Numerical simulations are presented to illustrate the validity of our main results.

Documents

DOI

Library & Learning Centre

Contact | Accessibility | Policy